iheartcats Posted July 17, 2011 Report Share Posted July 17, 2011 I am on Ceftin antibiotic and they advise not to use Zantac (and similar drugs) as it can decrease the absorption of the antibiotic. I thought I'd be OK going off Zantac for 10 days. Well, no.Tonight I got random hives while eating dinner (the same pasta I eat at least once a week), but I felt more hot and just overstimulated. I think it's just the annoying 'random hives' because of the eating, being hot, etc. and this was much more under control while on Zantac. Who knew it could do so much to help! Of course, I feel all POTSY from the hives incident.I called a pharmacist (my pharmacy is closed) and from what she can tell, if I take Ceftin with food and don't take Zantac within 2 hours of the Cefin, I should be able to take my Zantac so I'm waiting to take my Zantac dose for today. I figure I can take it in the afternoon between Ceftin for the rest of the week.It could just be a random coincidence, but I think being off the Zantac had something to do with my reaction. Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.